International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 621-623
Research Note

Two inequalities for means

J. Sandor

4160 Forteni Nr. 79, R-Jud. Harghita, Romania

Received 22 September 1993; Revised 22 February 1994

Copyright © 1995 J. Sandor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove two new inequalities for the identric mean and a mean related to the arithmetic and geometric mean of two numbers.